ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Scheme of Squares Part II. Systems Formalism for Sinusoidal Perturbations

Seralathan, M and Rangarajan, SK (1985) Scheme of Squares Part II. Systems Formalism for Sinusoidal Perturbations. In: Journal of Electroanalytical Chemistry, 191 (2). pp. 229-235.

[img] PDF
33333.pdf
Restricted to Registered users only

Download (263kB) | Request a copy

Abstract

We extend here the formalism developed in Part I (for the potentiostatic response) to the admittance analysis of the scheme of squares. The results are applicable, as before, to several configurations of the electrode such as the rotating disk or the planar. All that one has to do is "to plug in" the appropriate matrices relating the interracial concentrations to the fluxes.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Depositing User: RM Shivakumara
Date Deposited: 15 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ac.in/id/eprint/15029

Actions (login required)

View Item View Item